# SDR YENA2022092000932

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 66,675 hours, 23,549 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE; CRACK INDICATION ON EMERGENCY EXIT DOOR 843 ON FRAME SEGMENTS 1 FWD (6 E/A) Y AFT (7 E/A), LONGEST CRACK LENGTH IS 4.51 INCH APPROX, CONTACT AIRBUS, IN PASSENGER CABIN (13 EA); REF AEROMAN WO 2022-179/1 NRC # 2022-444253 JETBLUE EC A320-52-1144 ACCOMPLISHED.
